# SDR C2XA03BT079

- Difficulty date: August 9, 2003
- Submitted: August 12, 2003
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- Aircraft time: 11,626 hours, 9,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 220131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR---CO2573, CREW REPORTED DURING PREFLIGHT, EMERGENCY LIGHTS WERE INOPERATIVE......MAINTENANCE REMOVED AND REPLACED BATTERY AND REPAIRED BROKEN WIRE. (IAW EMB145 MM NR 33-50-01) OPS.CHECKED SYSTEM GOOD.
